MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BANDAGE,HEAVY DUTY,CURAD,3/4X4-3/4,20CT

Medline Industries, LP MEDLINE; BANDAGE,HEAVY DUTY,CURAD,3/4X4-3/4,20CT
Catalog Number CUR01101RB
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "your bandage is not adhering very long.I wore one for an hour today and already loosening on my finger.If you even get it slightly wet, it will unravel.".
 
Additional Manufacturer Narrative
The customer reported the bandage was "not adhering very long," was "already loosening" after one hour on the finger, and "if you even get it slightly wet, it will unravel." the photos provided by the customer were reviewed, a coa for the product lot was requested from the vendor, and trend analysis was performed by reviewing the past two years of complaint data; photos showed the bandage placed on the customer¿s index finger and the bandage was seen to peel up on the ends and not fully adhere to itself.The coa met all technical requirements including adhesive strength, and based on the results of the investigation, medline was unable to confirm the reported issue or that the product failed to meet specifications.No root cause was identified; the complaint information and investigation results indicated no need for further action at this time, and complaints are monitored via the trend analysis procedure.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BANDAGE,HEAVY DUTY,CURAD,3/4X4-3/4,20CT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
brianna montgomery
three lakes drive
northfield, IL 60093
MDR Report Key50786562
Report Number1417592-2026-41873
Device Sequence Number9442940
Product Code KGX
UDI-Device Identifier00080196037752
UDI-Public00080196037752
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR01101RB
Device Lot Number240501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown